Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have tingling feeling in penis to scrotum mainly while sitting. Reason?

Hi Dr I have been having these tingling feeling in side my penis and sometimes it travels to my scrotum . it has been about 2 or 3 weeks with these feelings. as far as i remember my last partner was in oct or nov. Also it seems to be triggered if i am sitting down. I have been on Cipro 250 mg and then Flagyl 500mg. I will finish my Flagyl dosage in 2 days. please what do you think this feeling is related too. I am also going to make urologist appointment but before that i wanted some peace of mind or some sense of direction. I read online and it says it could be herpes , clamadiya, gonnerea, NGU and now i cannot sleep. any help would me greatly appreciated
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  574
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
You need another session of enjoyment with full precautions. Only tingling but no pain , it could only mean it is missing the joy. I think there is no problem. Herpes is extremely painful and rest all must have some clear skin lesions, not tingling
hope you will have wonderful weekend
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor